# SDR A6WA202304038539

- Difficulty date: April 3, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 43,832 hours, 41,801 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 865D1007
- Part serial: 0912
- Condition: Unknown
- Location: Mlg Bay
- Part time: 41,738 hours, 39,963 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECIEVED FLAPS FAIL CAUTION MSG FLAPS FAIL AT 20*  IN FLIGHT. PERFORMED FLAP  RESET PROCEDURES IAW AWAC SUP 09-018I BOX 12 FLAPS RESET  ********AIRCRAFT REMOVED FROM SERVICE******** R&R FLAP PDU
